×

zbMATH — the first resource for mathematics

Estimation of the variance for a controlled branching process. (English) Zbl 1069.62063
Summary: We obtain estimators for the variance of the offspring distribution of a controlled branching process and we derive, for these estimators, some moments and asymptotic properties, like consistency and limiting distributions.

MSC:
62M05 Markov processes: estimation; hidden Markov models
62F12 Asymptotic properties of parametric estimators
60J80 Branching processes (Galton-Watson, birth-and-death, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bagley, J. H. (1986). On the almost sure convergence of controlled branching processes.Journal of Applied Probability, 23:827–831. · Zbl 0608.60079
[2] Chow, Y. S. andTeicher, H. (1997).Probability Theory: Independence, Interchangeability, Martingales. Springer-Verlag, New York, 3rd ed. · Zbl 0891.60002
[3] Dion, J. P. andEssebbar, B. (1995). On the statistics of controlled branching processes.Lecture Notes in Statistics, 99:14–21. · Zbl 0821.62046
[4] González, M., Martínez, R., anddel Puerto, I. (2004). Nonparametric estimation of the offspring distribution and the mean for a controlled branching process.Test., 13(2):465–479. · Zbl 1069.62064
[5] González, M., Molina, M., anddel Puerto, I. (2002). On the class of controlled branching processes with random control functions.Journal of Applied Probability, 39:804–815. · Zbl 1032.60077
[6] González, M., Molina, M., anddel Puerto, I. (2003). On the geometric growth in controlled branching processes with random control function.Journal of Applied Probability, 40:995–1006. · Zbl 1054.60087
[7] Guttorp, P. (1991)Statistical Inference for Branching Processes. John Wiley and Sons, Inc., New York. · Zbl 0778.62077
[8] Hall, P. andHeyde, C. C. (1980).Martingale Limit Theory and its Applications. Academic Press Inc., New York.
[9] Molina, M., González, M., andMota, M. (1998). Some theoretical results about superadditive controlled Galton-Watson branching processes. In M. Huskova, P. Lachout, and J. A. Visek, eds.,Proceedings of Prague Stochastic’98, vol. 1, pp. 413–418. Union of Czech Mathematicians and Physicist.
[10] Sevast’yanov, B. A. andZubkov, A. M. (1974). Controlled branching processes.Theory of Probability and its Applications, 19:14–24.
[11] Yanev, N. M. (1975). Conditions for degeneracy of -branching processes with random .Theory of Probability and its Applications, 20:421–428.
[12] Zubkov, A. M. (1974). Analogies between Galton-Watson processes and -branching processes.Theory of Probability and its Applications, 19:309–331. · Zbl 0321.60063
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.